I have OCD. Ive been on meds for about 5 years. Anafranil. theyve always seemed to work. Lately though, not so much I think. is this possible? for meds to work for 5 years, then not? Im obsessing again. not about the same things as before, but the same obsessive pattern.
It may not be that the medication isn't working but that your underlying issues (anxiety, etc) are coming to the fore again.
There may be something which has happened which is stressing you causing you to revert back to old patterns although with different content to previously.
The expert is much better able to explain.
Psychotherapy is also an important aide to overcoming certain thought and behavioral patterns. If you haven't tried this then I would strongly recommend it.
If you feel that the medication isn't containing the ocd then you should follow this up with either a therapist or doctor.
I hope this helps a little. I'm sorry no one has responded sooner to your post.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.